JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 2, Article 78
A Note on Integral Inequalities Involving the Product of Two Functions

    Authors: Baburao G. Pachpatte,  
    Keywords: Integral inequalities, Product of two functions, Discrete analogues, Approximation formulae, Identities.  
    Date Received: 01/09/05  
    Date Accepted: 27/02/06  
    Subject Codes:

26D10, 26D15, 26D99, 41A55.

    Editors: Sever S. Dragomir,  

In this note, we establish new integral inequalities involving two functions and their derivatives. The discrete analogues of the main results are also given.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login